# SDR SWAA2021081727393

- Difficulty date: January 16, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 221GF UPPER SURFACE HAS FIBER DAMAGE / REPAIRED PASSENGER CABIN FLOOR BOARD 221GF AS MARKED UPPER SURFACE I/A/W 737-800 SRM 53-00-50-2R-1 REV 68; 737-800 SRM 53-00-50-2R-0 GENERAL REV 68.
